# SDR UALA2012081304371

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS NOT ILLUMINATED IN THE FLIGHT DECK.  BATTERY PACK REPLACED.
